# SDR CALA2021122702447

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 37,154 hours, 12,710 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Roller Track
- Part number: NA
- Condition: Defective
- Location: #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO 100KTS DUE TO  REVERSER ENG 2 MASTER CAUTION ON  DURING TAKE OFF PERFORMED EAU BITE PROCEDURE PER FIM 78-31 TASK 801. FOUND UPDATED WITH PARTS INFO FOR EAU. PER FIM 78-31 TASK 817 INSPECTED SSPS ROLLER ASSEMBLY AND FOUND FAULTS HYD ISO VALVE SENSOR S830, R SLEEVE STOW SENSOR S832. SEVERAL FLAT SPOTS ON ROLLER ASSEMBLY FOR SENSOR S832 AND S831. COMPLIED WITH HIGH ENERGY STOP INSPECTION DUE TO REJECTED TAKE-OFF. NO DEFECTS NOTED. A/C IS OK FOR SERVICE. COMPLIED WITH HIGH ENERGY STOP INSPECTION . REF AMM 05-51-07-210-801. NO DEFECTS NOTED. A/C IS OK FOR SERVICE.
